# SDR R61A2023120400679

- Difficulty date: November 7, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Zone 100
- Component: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUT-OUT, FOUND CORROSION ON LOWER FWD CORNER SEAL REST BETWEEN FR 77-78. AFT CARGO DOOR CUT-OUT LOWER FWD SEAL REST REPLACED IAW AMM 20-10-01.
